# SDR 99FDEA00501

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B275600102A
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-284 - R2 WINDOW STARTED ARCING.  SHUT R2 OFF COMPLIED WITH RED TABS.  REMOVED AND REPLACED NR 2 SLIDING WINDOW.  ADJUSTED PER MM 56-12-011-5.
